# SDR ASAA2023102345797

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,847 hours, 10,551 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING, MASTER CAUTION 'AUTO FAIL' AND 'ALTN' ILLUMINATED ON PRESSURIZATINO CONTROL PANEL. GROUNDED - YES. CONFIRMED, CPC #2 SET CURRENT LEG FAILURE 007: OFV LRU FAIL, CPC #1 SET NO RELATED RECENT FAILURES. ACCOMPLISHED CPC SYSTEM GROUND TEST PER AMM 23-31-00 OBSERVING CORRECT OPERATION AND INDICATIONS. OUTFLOW VALVE MOVEMENT NORMAL W/ NO DELAY/BINDING OBSERVED. NO HISTORY PAST 30 DAYS. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC MIKE NOTIFIED.
